Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Applied vitamin A and D. Have pimples and bumps. Help

I got a tattoo last Thursday on my left side. I applied vitamin A and D ointment, and wrapped it with plastic wrap for four days. I washed it 3 times a day, and changed the dressing often. After the fourth day I developed tiny red bumps all around the tattoo. They don t itch or hurt. Then on day five, six, and today (day seven) I keep getting more and more bumps. Some of them are white and large, like pimples . The reason I m concerned is because they aren t only on/around my tattoo but in other places, like my legs, and and my other side. Please help me figure out what s going on! Thank you!
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
this is allergy may be due to tatoo itself or the other things you applied
wnen you apply anything on skin it get absorbed and causes allergies at origional place and other weak points distance does not matters
you can take allegra 120 mgm daily for 3 week
apply mometasone ointment locally and effected parts
after 3 week problem is over and you can prevent it further by using not these things
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor